# SDR SWAA012753

- Difficulty date: October 5, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 58,455 hours, 62,446 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Panel
- Part number: 65C33828
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR UPPER BREAKAWAY PANEL NOT SECURED.                        R&R BREAKAWAY PINS PER MM.
